# SDR UPS804695

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FWD PIT LONGERON 28L STA 204 SPLICE CRACKED.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE PER SRM 51-1-20D, 51-1-21 AND 51-1-11.
